i was diagnosed with a disbilitating migrane at the age of 11 (now 18) due to stress with school, this left me unable to; walk, talk, eat, etc, i was left in a wheel chair for about a month and had a physiotherapist to help me regain my strength , ever since then i have suffered migranes about once a month maybe even twice, thing is though they last for about 2 days, i cant stand to look at light, my vison blurrs, my ears buzz, my head feels so heavy and hot, sickness also i get tired and loose energy quickly. i have tried so many tablets but nothing seems to shift them. i was admitted to blackpool hospital on wednesday night i spent the night on a morphene drip and it seemed to do the trick and was aloud out thursday afternoon. they said i have to see a neroligist as they wasnt sure what to do. i cant keep going to hopsital every time i get a migrane attack for morphene have you got any advice for me?
You need to see your neurologist once to reassess the medication for migraine. Are you sure you do not have any other diagnosis given by any doctors? Migraines should not usually cause muscle weakness or fatigue so much that you have to use the wheel chair.
the doctors said that it was a form of a disabilatating migrane and that was all, they did think it was menningitus at first as i had most of the symptons but it was ruled out in the end as i had a brain scan.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.